Publications

Export 7 results:
Author Title [ Type(Asc)] Year
Filters: Author is Jin-Peng Liu  [Clear All Filters]
Journal Article
D. An, Linden, N., Liu, J. - P., Montanaro, A., Shao, C., and Wang, J., Quantum-accelerated multilevel Monte Carlo methods for stochastic differential equations in mathematical finance, Quantum 5, 481 (2021), vol. 5, p. 481, 2021.
A. M. Childs and Liu, J. - P., Quantum spectral methods for differential equations, Commun. Math. Phys. , vol. 375, pp. 1427-1457, 2020.
C. Shao and Liu, J. - P., Quantum algorithms for the polynomial eigenvalue problems, 2020.
C. Sun and Liu, J. - P., New stepsizes for the gradient method, Optim Lett , 2019.
A. M. Childs, Liu, J. - P., and Ostrander, A., High-precision quantum algorithms for partial differential equations, Quantum 5, 574, vol. 5, no. 574, 2021.
D. An, Fang, D., Jordan, S., Liu, J. - P., Low, G. Hao, and Wang, J., Efficient quantum algorithm for nonlinear reaction-diffusion equations and energy estimation, 2022.
J. - P. Liu, Kolden, H. Øie, Krovi, H. K., Loureiro, N. F., Trivisa, K., and Childs, A. M., Efficient quantum algorithm for dissipative nonlinear differential equations, Proceedings of the National Academy of Sciences, vol. 118, 2021.